MathSciNet Relay Station
MathSciNet bibliographic data
MR2298857 (2008c:20088) 20G15 (12H05)
Juan, Lourdes; Magid, Andy R. Generic rings for Picard-Vessiot extensions and generic differential equations. J. Pure Appl. Algebra 209 (2007), no. 3, 793–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement